# SDR 2005FA0000773

- Difficulty date: May 19, 2005
- Submitted: May 19, 2005
- Operation: General aviation
- Aircraft: N328M
- Aircraft time: 555 hours
- Engine: Cont IO550B
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Plate
- Part number: 3E1951
- Condition: Scored
- Location: Propeller
- Part time: 555 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HARTZELL PROPELLER SERVICE LETTER HC-SL-61-239, AND RAYTHEON MANDATORY SERVICE BULLETIN 61-3706 PART"B", SCORING WAS FOUND ON ALL PROPELLER SPLIT MOUNTING PLATES, DUE TO NO MOUNTING WASHERS INSTALLED. THE PLATES WERE REPLACED WITH NEW ONES, P/N 3E1951, AND THE PROPER WASHERS WERE INSTALLED, P/N A1381. INSPECTION OF THE PROPELLER HUB AND MOUNT STUDS HAD NEGATIVE DEFECTS.
